SILVER SPRING, Md., Oct. 13 /PRNewswire-USNewswire/ --The Food and Drug Administration (FDA) is warning there is a possible risk of a rare type of thigh bone fracture in people who take drugs known as bisphosphonates to treat osteoporosis.
The agency issued the warning because the rare type of fracture has been predominantly reported in patients taking these prescription medications.
Learn more about this warning, and what FDA advises you should do if you take these drugs, at http://www.fda.gov/ForConsumers/ConsumerUpdates/ucm229127.htm.
Sign up for e-mail notices of new FDA Consumer Updates at:
View the FDA Consumer Update RSS feed at: http://www.fda.gov/AboutFDA/ContactFDA/StayInformed/RSSFeeds/Consumers/rss.xml.
FDA Consumer Updates may be posted and published elsewhere without permission. Please credit "FDA Consumer Health Information (www.fda.gov/consumer)" as the source. FDA values feedback on its consumer health information. Send questions, comments, or story ideas to: [email protected].
Contact: Jason Brodsky, 1-301-796-8234, [email protected]
SOURCE U.S. Food and Drug Administration